# SDR 96ZZZX4006

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Creep
- Location: Atlimter
- Component: Unitedinst, 5934P1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS INSTRUMENT WAS A NEW FACTORY SEALED ALTIMETER.  TWO SHAFT END-SHAKES WERE UNDER THE MINIMUM .0020 INCH CALLED OUT IN THE OVERHAUL MANUAL.  THEY MEASURED .0006 INCH AND .0010 INCH.  THE MANUFACTURER HAS INDICATED AN END-SHAKE OF .0004 INCH OR LESS CAN CAUSE A POINTER HANG-UP DURING A NORMAL SPECIFIED COLD TEST.  END-SHAKE CHANGES OF .0002 INCH TO .0003 INCH HAVE BEEN MEASURED DURING DIFFERENT PRESSURE SETTINGS ON THE ALTIMETER.
